We are not sure, this journal is indexed or not in UGC CARE list, please visit for updated UGC Care list : UGC Care list
Journal title : Albanian Journal of Mathematics
Abbreviation : Albanian J Math
Print ISSN : 1930-1235
Volume : 14
Issue : 1
Subject : Mathematical Sciences
Sub Subject : Mathematics
Journal country : United States (US)
Journal Publisher : Oakland University
Start year : 2007
Subscribe : Journal Subscribe
Albanian Journal of Mathematics (ISSN: 1930-1235) was founded in 2007 with the idea to support mathematical research in Albania and abroad.
Albanian J. Math. is an international journal publishing high-quality, original research papers in a wide spectrum of pure and applied mathematics. The prestigious interdisciplinary editorial board reflects the diversity of subjects covered in this journal, including algebra, group theory, number theory, analysis, functional analysis, ergodic theory, algebraic topology, geometry, combinatorics, theoretical computer science, mathematical physics, applied mathematics.
Throughout its existence, the journal has not charged any fees to the authors and has always been a free open access journal. The journal is supported by private donations and voluntary work from its staff.
The Arab Journal of Mathematical Sciences is the ofﬁcial science journal of the Saudi Association for Mathematical Sciences. It is dedicated to the publication of original and expository papers in pure and applied mathematics an more...
The Arabian Journal of Mathematics is a quarterly, peer-reviewed open-access journal published under the SpringerOpen brand, covering all mainstream branches of pure and applied mathematics. Owned by King Fahd University more...